Research output: Contribution to journal › Article › peer-review
On Gromov-Hausdorff stability in a boundary rigidity problem. / Ivanov, Sergei.
In: Geometry and Topology, Vol. 15, No. 2, 30.05.2011, p. 677-697.Research output: Contribution to journal › Article › peer-review
}
TY - JOUR
T1 - On Gromov-Hausdorff stability in a boundary rigidity problem
AU - Ivanov, Sergei
PY - 2011/5/30
Y1 - 2011/5/30
N2 - Let M be a compact Riemannian manifold with boundary. We show that M is Gromov-Hausdorff close to a convex Euclidean region D of the same dimension if the boundary distance function of M is C1 -close to that of D. More generally, we prove the same result under the assumptions that the boundary distance function of M is C0 -close to that of D, the volumes of M and D are almost equal, and volumes of metric balls in M have a certain lower bound in terms of radius.
AB - Let M be a compact Riemannian manifold with boundary. We show that M is Gromov-Hausdorff close to a convex Euclidean region D of the same dimension if the boundary distance function of M is C1 -close to that of D. More generally, we prove the same result under the assumptions that the boundary distance function of M is C0 -close to that of D, the volumes of M and D are almost equal, and volumes of metric balls in M have a certain lower bound in terms of radius.
KW - 53C23
UR - http://www.scopus.com/inward/record.url?scp=79957505834&partnerID=8YFLogxK
U2 - 10.2140/gt.2011.15.677
DO - 10.2140/gt.2011.15.677
M3 - Article
AN - SCOPUS:79957505834
VL - 15
SP - 677
EP - 697
JO - Geometry and Topology
JF - Geometry and Topology
SN - 1465-3060
IS - 2
ER -
ID: 49983834